Ooooo, ugh....poor you!!
Now..even the thought of Starbucks has me nauseated and wanting to puke...lol!
princesea calls them forbidden...I call them high in caffeine, fat, lactose and probably fibre...but that combo could give any inflamed or irritated, "fragile" gut nausea, bloating and diarrhea.
You could also have ingested a "bug" be it viral or bacterial and it was coincidentally at the same time...so double or triple assult.
If you were already in a state of early flaring (constipation is a symptom if low in the rectum), it's possible the extra action will set it into a more obvious state.
If it lasts more than 2 days continually, start the rectal meds. Are you on them for maintenance anyway? if so, increase them. Actually, the constipation ... if it was continual....should have been your first heads-up that a flare was pending.
In any event, I hope you survive the assult of Starbuck's.
Oh...do add probiotics to your intake....seriously...asap to get things a bit more balanced from having the diarrhea just in case it was something more as well...regardless, you should be on them anyway.
Keep us posted as to how you're doing.
Oh, by the way Stacy..it's good to see you